# SDR ASAA2016060516952

- Difficulty date: June 5, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 29,742 hours, 8,958 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023M1
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ECONOMIC FAULT 73-3172 ON NR 2 ENGINE WHILE PERFORMING T/C 78273000. UPPER EGT SECTORS READING HIGH, ESN 894-227.  ACFT GROUNDED.  ACCOMPLISHED T/C PWRPL-73CMPT-07267-2, REPLACED FUEL NOZZLES.  ACCOMPLISHED EEC BITE CK NO FAULTS NOTED, NO LEAKS NOTED, OPS CK GOOD.
